MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

BIOSENSE WEBSTER INC WEBSTER ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number F5QA252RT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 30416910m number, and no internal action related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrioventricular nodal reentrant tachycardia (avnrt) ablation procedure with a webster¿ electrophysiology catheter and suffered cardiac tamponade (ct) requiring pericardiocentesis.It was reported that a pericardial effusion was noted post use of biosense webster products.The cause is unknown; however, the physician's opinion on the cause is that it is procedure related and not catheter related.A pericardial puncture was performed to drain blood.The procedure was successfully completed.The patient outcome was reported as ¿improved, on that day, no further information at the moment¿.The patient required extended hospitalization for monitoring.Transseptal puncture was performed with an abbott brk needle.Prior to noting the ct, ablation was performed.There was no evidence of a steam pop.It is unknown at what phase the event occurred; however, it was detected post procedure.An irrigated catheter was used in the event and the flow settings were: 8ml/min up to 30w, 15ml/min above 30w.The correct catheter settings were selected on the generator.The pump was switching from low to high flow during ablation.No error messages were observed on biosense webster equipment during the procedure.Force visualization features used were: graph & vector with the visitag module parameters for stability set at: 3;3;25;3 tag size 3 with no additional filter used with the visitag.The color option used prospectively was ai.

Brand Name
WEBSTER ELECTROPHYSIOLOGY CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
MDR Report Key12513575
Report Number2029046-2021-01609
Device Sequence Number1139439
Product Code LDF
UDI-Device Identifier10846835007213
UDI-Public10846835007213
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K892265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2023
Device Model NumberF5QA252RT
Device Catalogue NumberF5QA252RT
Device Lot Number30416910M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT BRK TRANSSEPTAL NEEDLE; DEF 7F,BRD,TC,4P,F,LE,252,RDL; UNK_CARTO 3
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;